Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On the $ \psi $-mixing condition for stationary random sequences

Author: Richard C. Bradley
Journal: Trans. Amer. Math. Soc. 276 (1983), 55-66
MSC: Primary 60G10; Secondary 60F99
MathSciNet review: 684493
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For strictly stationary sequences of random variables two mixing conditions are studied which together form the $ \psi $-mixing condition. For the dependence coefficients associated with these two mixing conditions this article gives results on the possible limiting values and possible rates of convergence to these limits.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60G10, 60F99

Retrieve articles in all journals with MSC: 60G10, 60F99

Additional Information

Keywords: Strictly stationary, mixing, $ \psi $-mixing
Article copyright: © Copyright 1983 American Mathematical Society